Vol 23, No 3 (2015)

Table of Contents

Articles

On the anticyclotomic $\mathbb Z_{p}$-extension of an imaginary quadratic field PDF
Jangheon Oh 323-326
Constructive approximation by neural networks with positive integer weights PDF
Bum Il Hong, Nahmwoo Hahm 327-336
On a ring property generalizing power-Armendariz and central Armendariz rings PDF
Ho Jun Cha, Da Woon Jung, Hong Kee Kim, Jin-A Kim, Chang Ik Lee, Yang Lee, Sang Bok Nam, Sung Ju Ryu, Yeonsook Seo, Hyo Jin Sung, Sang Jo Yun 337-355
On $(m,n)$-ideals of an ordered Abel-Grassmann groupoid PDF
Faisal Yousafzai, Asad Khan, Aiyared Iampan 357-370
Complex factorizations of the generalized Fibonacci sequences $\{q_n\}$ PDF
Sang Pyo Jun 371-377
Nonlinear biharmonic equation with polynomial growth nonlinear term PDF
Tacksun Jung, Q-Heung Choi 379-391
Approximate additive mappings in $2$-Banach spaces and related topics: revisited PDF
Sungsik Yun 393-399
Maximum Zagreb indices in the class of $k$-apex trees PDF
Tsend-Ayush Selenge, Batmend Horoldagva 401-408
Strong convergence of an iterative algorithm for a modified system of variational inequalities and a finite family of nonexpansive mappings in Banach spaces PDF
Jae Ug Jeong 409-425
The jeu de taquin on the shifted rim hook tableaux PDF
Jaejin Lee 427-438
Harmonic mapping related with the minimal surface generated by analytic functions PDF
Sook Heui Jung 439-446
Liftable operators on some Banach Spaces PDF
JeongHeung Kang 447-456
A hybrid method for a system involving equilibrium problems, variational inequalities and nonexpansive semigroup PDF
Le Quang Thuy, Le Dung Muu 457-478
Scientific understanding of the anisotropic universe in the warped products spacetime for aerospace power PDF
Jaedong Choi 478-489
On martingale property of the stochastic integral equations PDF
Weonbae Kim 491-502


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr